Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 37, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 8 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 8 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Some recent developments in abstract algebra
Oystein Ore PDF
Bull. Amer. Math. Soc. 37 (1931), 537-548
Proof of a Waring theorem on fifth powers
L. E. Dickson PDF
Bull. Amer. Math. Soc. 37 (1931), 549-553
An existence theorem for characteristic constants of kernels of positive type
C. E. Seely PDF
Bull. Amer. Math. Soc. 37 (1931), 554-556
Some theorems on plane curves
W. V. Parker PDF
Bull. Amer. Math. Soc. 37 (1931), 557-560
A proof of the identity of the Riesz integral and the Lebesgue integral
W. M. Whyburn PDF
Bull. Amer. Math. Soc. 37 (1931), 561-564
Inverse ternary continued fractions
D. N. Lehmer PDF
Bull. Amer. Math. Soc. 37 (1931), 565-569
On complete systems under certain finite groups
C. W. Strom PDF
Bull. Amer. Math. Soc. 37 (1931), 570-574
Convergence criteria for continued fractions
H. S. Wall PDF
Bull. Amer. Math. Soc. 37 (1931), 575-579
Limits of approximate solutions of a torsion problem
D. L. Holl and E. W. Anderson PDF
Bull. Amer. Math. Soc. 37 (1931), 580-584
The latent roots of a matrix of special type
John Williamson PDF
Bull. Amer. Math. Soc. 37 (1931), 585-590
Note on a theorem of BĂ´cher and Koebe
J. J. Gergen PDF
Bull. Amer. Math. Soc. 37 (1931), 591-596
On complex methods of summability
R. P. Agnew PDF
Bull. Amer. Math. Soc. 37 (1931), 597-602
A relationship in spherical harmonics
J. H. Webb PDF
Bull. Amer. Math. Soc. 37 (1931), 603-607
Criteria for the solution of a certain quadratic diophantine equation
R. G. Archibald PDF
Bull. Amer. Math. Soc. 37 (1931), 608-614
A rational quintic surface having no double curve
A. R. Williams PDF
Bull. Amer. Math. Soc. 37 (1931), 615-624
Spaces satisfying the first enumerability axiom
Selby Robinson PDF
Bull. Amer. Math. Soc. 37 (1931), 625-630
Addendum on factorability of numerical functions
E. T. Bell PDF
Bull. Amer. Math. Soc. 37 (1931), 630
A remark concerning the necessary condition of Weierstrass
E. J. McShane PDF
Bull. Amer. Math. Soc. 37 (1931), 631-632
A correction and an addition
G. E. Raynor PDF
Bull. Amer. Math. Soc. 37 (1931), 632